# SDR AUS20020062

- Difficulty date: January 9, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 123262224
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 18,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER MAIN SPAR CRACKED. CRACKS WENT THROUGH SPAR, SPLICE AND CHANNEL. CRACKS RADIATED FROM THE TOP AND BOTTOM OF THE CENTRAL LIGHTENING HOLE.  REAR ATTACHMENT FITTING ALSO CRACKED AT THE TAILPLANE TO FUSELAGE ATTACHMENT POINT.
